Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


off meds for 6 mos!!
Mar 9, 2004

Dear Dr.,

I quit my my meds last oct. without dr. approval. I have some resistance issues, and the ones I can take make me feel crappy!!. My dr. is very pro drugs, and I don't particulary like him or the staff!! They are big drama queens. It's almost 6 mos off without blood work. I hate the thought of calling them to say I've been on a holiday!! my last vl was 2000 and cd4 over 700. Should I call right away? wait a awile? mj.

Response from Dr. Henry

Stopping meds can be as important a time to be monitored as starting medications. I would get checked again soon. I usually check monthly for a couple of months and then individualize how often I recommend follow-up depending on what happens in each situation. KH



Previous
Dose of neurontin
Next
Metformin as Lypo treatment

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement